# SDR CALA2025101410078

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N17364
- Make and model: Boeing 737-8
- Aircraft serial: 67637
- Aircraft time: 2,478 hours, 842 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C DECLARED EMERGENCY LANDING DUE TO A PRESSURIZATION PROBLEM..   PILOT NOTED POSSIBLE PRESSURIZATION ISSUE. CABIN ALT LESS THAN ZERO ON OVERHEAD WITH DIFFERNTIAL ABOVE 6. PRESSURIZATION SCHEDULE IS NORMAL FOR FLIGHTS WITH ALTITUDE UNDER 18,500FT PER SDS 21-30-00-003.
